# SDR CA151215019

- Difficulty date: December 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 16,327 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Diode
- Part number: 1003610451
- Condition: Shorted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WE NOTICED THE GEAR RELAY CB HAD POPPED.  AFTER IT RESET ON THE GROUND.  AFTER T/O, WE SELECTED THE GEAR UP BUT THE CB POPPED AND THE GEAR REMAINED DOWN.  WE REQUESTED A RETURN TO THE AIRPORT.  WE HAD 3 GREEN LIGHTS, COULD SEE THE GEAR DOWN SO DID NOT DECLARE AN EMERGENCY.  LANDED SAFELY AND HAD MAINTENANCE TAKE A LOOK AT THE GEAR. THEY FOUND A DIODE WHICH HAD FAILED/SHORTED.  THERE HAD BEEN HEAVY RAIN FOR A FEW DAYS PRIOR TO THE FLIGHT.  OUTSIDE AMO FOUND SHORTED TRANSORB ASSEMBLY, DIODE, A227CR123, PN 100-361045-1 ON LANDING GEAR POWER RELAY K101.  POSSIBLE SHORT DUE TO MOISTURE.
